# SDR QXEA200701949

- Difficulty date: December 18, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 2,461 hours, 2,358 cycles
- Engine: Pwc PW150A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S0053
- Part serial: 3344
- Condition: Failed
- Location: De Ice Sys
- Part time: 2,449 hours, 2,354 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE RECEIVED A DE-ICE PRESSURE CAUTION LIGHT. RAN THE CHECKLIST AND THE LIGHT WENT OUT. 15 MINUTES LATER IT RETURNED. THE ADVISORY LIGHT FOR THE RT BOOT SEGMENT FLICKERED. DE-ICE PRESSURE WAS OK. MAINTENANCE REPLACED THE NR4 DDV VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
